# SDR SIMA20220520002

- Difficulty date: May 20, 2022
- Submitted: May 21, 2022
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 43,428 hours, 38,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FWD FLASHLIGHT HOLDER BROKEN.  RAR FWD FA FLASHLIGHT IAW EMB 145 AMM 33-50-16 . OPS CHECK GOOD M PROCEDURES REVERSED MEL ITEM RESTORED
